MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. BIPOLAR INSERT CEV634-1A 350MM MOUIEL; PFM16

INTEGRA MICROFRANCE S.A.S. BIPOLAR INSERT CEV634-1A 350MM MOUIEL; PFM16
Catalog Number CEV634-1A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the 350mm mouiel bipolar insert (cev634-1a) broke in the patient's abdomen and was difficult to retrieve.Staff managed to finish the surgery.It was reported that the increase in surgery time was less than 30 minutes.
 
Additional Manufacturer Narrative
The 350mm mouiel bipolar insert (cev634-1a) was returned for evaluation.The device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation of the bipolar insert verified the problem statement as confirmed.The electrode was broken at the black joint with the tube.This area was reduced and therefore more flexible to allow crimping with the tubes and the black ring.Under a magnifying glass, the beginning of breakage can be seen in the darkest area of the metal fibers.Root cause analysis: for potential root causes, it was determined that the beginning of breakage was likely linked to wear and tear related to the product life cycle.The fragility was undoubtedly accentuated by the cutting direction of the electrodes on the stainless-steel plate perpendicular to the fibers.Corrective action is currently underway to address electrode-related issues.
 
Event or Problem Description
N/a.

Brand Name
BIPOLAR INSERT CEV634-1A 350MM MOUIEL
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21360610
Report Number3003249645-2025-00002
Device Sequence Number15562846
Product Code GEI
UDI-Device Identifier10381780094678
UDI-Public10381780094678
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV634-1A
Device Lot Number6388381
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown